EconPapers    
Economics at your fingertips  
 

A nonlinear approach to testing the unit root null hypothesis: an application to international health expenditures

Paresh Narayan () and Stephan Popp

Working Papers from Deakin University, Department of Economics

Date: 2009-01-01
New Economics Papers: this item is included in nep-ecm
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://dx.doi.org/10.1080/00036846.2010.500276
Our link check indicates that this URL is bad, the error code is: 403 Forbidden (http://dx.doi.org/10.1080/00036846.2010.500276 [301 Moved Permanently]--> https://dx.doi.org/10.1080/00036846.2010.500276 [302 Found]--> https://www.tandfonline.com/doi/full/10.1080/00036846.2010.500276)

Related works:
Journal Article: A nonlinear approach to testing the unit root null hypothesis: an application to international health expenditures (2012) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:dkn:econwp:eco_2009_10

Access Statistics for this paper

More papers in Working Papers from Deakin University, Department of Economics Contact information at EDIRC.
Bibliographic data for series maintained by Xueli Tang ().

 
Page updated 2025-03-30
Handle: RePEc:dkn:econwp:eco_2009_10